# SDR UALA2012111606613

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED & GOUGED BS 750 BETWEEN STR 16L & 17L.   EVALUATED GOUGE & DENT FOUND EXCEEDING SRM LIMITS.  CUT OUT DAMAGE, ACPD HFEC OF CUTOUT & FASTENER HOLES, NO DEFECT NOTED.  FABRICATED & INSTALLED REPAIR DOUBLER PER ECRA5330-04355 REV A.
